MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3® PRO TAPERED IMPLANT 4/3MM (D) X 10MM (L); DENTAL IMPLANT

ZIMVIE US CORP LLC T3® PRO TAPERED IMPLANT 4/3MM (D) X 10MM (L); DENTAL IMPLANT
Catalog Number T3PT4310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994); Swelling/ Edema (4577)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D4: lot/serial # unknown / not provided.D4: device expiration date unknown / not provided.D4: device udi number unknown / not provided.H4: device manufacturer date unknown / not provided.H6: additional h6- patient codes: 1932: inflammation.
 
Event or Problem Description
It was reported that the implant at tooth site #20 was too close to adjacent tooth and too deep.Implant placement.Implant was too close to adjacent tooth and too deep.Symptoms as a result of the event: abscess, edema, inflammation, pain & swelling.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
The following sections have been updated: b4: date of this report d4: lot/serial # d4: device expiration date d4: device udi number g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h4: device manufacturer date h10: added manufacturer narrative h11: corrected data.
 
Additional Manufacturer Narrative
Zimvie received one (1) t3pt4310, (t3® pro tapered implant 4/3mm (d) x 10mm (l)) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use, and apparent dried blood attached to external threads.However, no apparent damage/malfunction to the implant was identified that would cause or contribute to the reported event.Markings are likely due to the removal process.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2120026464.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120026464 for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review the most likely root causes determined from the investigation are improper techniques used, and patient factors.Therefore, based on the available information, a device malfunction did not occur.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H11: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
T3® PRO TAPERED IMPLANT 4/3MM (D) X 10MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24283328
Report Number0001038806-2026-00612
Device Sequence Number9926908
Product Code DZE
UDI-Device Identifier00844868046714
UDI-Public(01)00844868046714(17)300129(10)2120026464
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberT3PT4310
Device Lot Number2120026464
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date02/12/2026
03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexUnknown
Patient EthnicityNon Hispanic